Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spectral and pseudospectral methods for advection equations
HTML articles powered by AMS MathViewer

by Joseph E. Pasciak PDF
Math. Comp. 35 (1980), 1081-1092 Request permission

Abstract:

Spectral and pseudo spectral methods for advection equations are investigated. A basic framework is given which allows the application of techniques used in finite element analysis to spectral methods with trigonometric polynomials. Error estimates for semidiscrete spectral and pseudo spectral as well as fully discrete explicit pseudo spectral methods are given. The approximation schemes are shown to converge with infinite order.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65M10, 65M15
  • Retrieve articles in all journals with MSC: 65M10, 65M15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1081-1092
  • MSC: Primary 65M10; Secondary 65M15
  • DOI: https://doi.org/10.1090/S0025-5718-1980-0583488-0
  • MathSciNet review: 583488